Zur Verteilung der fortsetzbaren Potenzreihen

F., Hausdorff

Mathematische Zeitschrift (1919)

  • Volume: 4, page 98-103
  • ISSN: 0025-5874; 1432-1823

How to cite


Hausdorff, F.,. "Zur Verteilung der fortsetzbaren Potenzreihen." Mathematische Zeitschrift 4 (1919): 98-103. <http://eudml.org/doc/167518>.

author = {Hausdorff, F.,},
journal = {Mathematische Zeitschrift},
pages = {98-103},
title = {Zur Verteilung der fortsetzbaren Potenzreihen},
url = {http://eudml.org/doc/167518},
volume = {4},
year = {1919},

AU - Hausdorff, F.,
TI - Zur Verteilung der fortsetzbaren Potenzreihen
JO - Mathematische Zeitschrift
PY - 1919
VL - 4
SP - 98
EP - 103
UR - http://eudml.org/doc/167518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.